Finite generation in C*-algebras and Hilbert C*-modules

Blecher, David and Kania, Tomasz (2014) Finite generation in C*-algebras and Hilbert C*-modules. Studia Mathematica, 224 (2). pp. 143-151. ISSN 0039-3223

[img]
Preview
PDF (1402.4411)
1402.4411.pdf - Submitted Version

Download (142kB)

Abstract

We characterize C*-algebras and C*-modules such that every maximal right ideal (resp. right submodule) is algebraically finitely generated. In particular, C*-algebras satisfy the Dales-Żelazko conjecture.

Item Type:
Journal Article
Journal or Publication Title:
Studia Mathematica
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
73757
Deposited By:
Deposited On:
18 Jun 2015 05:44
Refereed?:
Yes
Published?:
Published
Last Modified:
27 May 2020 03:52